# SDR ABXA9500425

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59248034
- Condition: Damaged
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FUSELAGE SKIN WAS FOUND TO HAVE A DOUBLE DRILLED HOLE JUST FORWARD OF STA 718R AT CUSP. REPAIRED SKIN IAW ABX REA D953-11414-MR.
